The Missouri Journal of Mathematical Sciences (MJMS) publishes well-motivated original research articles as well as expository and survey articles of exceptional quality in mathematical sciences. A section of the MJMS is also devoted to interesting mathematical problems and solutions.
Volume 19, Issue 2
Publication Date: May 2007
Finding the Permutations Corresponding to a Given Young Tableau
Erikki Mäkinen and Jyrki Nummenmaa; 84-92
Perturbation Analysis for the Drazin Inverse Under Stable Perturbation in Banach Space
Yifeng Xue and Guoliang Chen; 106-120